Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Periods twice a month. Took cap. No effect. What to do?

hi i started having my periods twice a month a few years ago. I went to see my GP he prescribed me some contraceptive pills. I started taking the tablets and my periods were regular but it has been a few months I m getting the same problem again. I really don t no what to do its getting really frustrating. Please help Thanks kay
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
hi Dear,
Firstly, consult a gynae to determine the cause of frequent menstruation which should be treated. The cause could vary from hormonal imbalance to thyroid disorder or some local cause in your uterus including fibroid and polyps. These should be puled out first before proceeding further.
Taking birth control pill, if taken in a proper and prescribed manner do helps in cases of only hormonal disturbances.
Kindly go and examined and investigated thoroughly to get the desired results
Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor